# SDR P5CA0501348

- Difficulty date: May 1, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 60,913 hours, 11,645 cycles
- Engine: Ge CF650E2
- Engine time: 50,656 hours, 10,691 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1032003
- Part serial: H38270
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HYDRAULIC SUPPLY C/B POP’S.  REPLACED SUPPLY VALVE, OPS AND LEAK CHECK OK PER MM 29-11-04.
